Alert archive / Texas / Small Craft Advisories in 2014
Small Craft Advisory 29, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this small craft advisory at Mar 15, 2014, 3:17 PM CDT. It took effect at Mar 16, 2014, 12:00 PM CDT. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- Mar 15, 2014, 3:17 PM CDT (20:17 UTC)
- In effect from
- Mar 16, 2014, 12:00 PM CDT
- Expired
- Mar 17, 2014, 12:47 PM CDT
- In force
- 25 hr
- Issued by
- NWS Corpus Christi, TX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this small craft advisory went out at Mar 15, 12:20 PM CDT, 2 hours 57 minutes earlier.
Area forecast discussion, Mar 15, 12:20 PM CDT, 2 hours 57 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1220 PM CDT SAT MAR 15 2014
.DISCUSSION...UPDATE FOR 18Z AVIATION DISCUSSION.
&&
.AVIATION...CIGS SHOULD IMPROVE TO VFR THIS AFTN...BUT FLIGHT
RULES WILL DETERIORATE THIS EVENING/TONIGHT AT
KCRP/KVCT/KRKP/KALI...WITH KLRD REMAINING AT VFR. SKIES WILL TRY
TO CLEAR SOME THIS AFTN WITH MOST PERSISTENT CLOUD COVER ALONG THE
COAST AND OVER KVCT. ISO TO SCT SHRA MAY IMPACT KVCT THRU MID AFTN
BEFORE MOISTURE AXIS SHIFTS EAST. LLVL CLOUD COVER WILL REDVLP AND
LOWER THIS EVENING ACROSS EASTERN TERMINALS WITH IFR/LIFR
VSBYS/CIGS XPCTD. KLRD/KCOT SHOULD REMAIN AT VFR. A COLD FRONT
WILL SWEEP THROUGH THE REGION LATE TONIGHT AND ESPECIALLY SUN MRNG
WITH CIGS IMPROVING TO VFR WITHIN AN HOUR OR TWO AFTER FROPA.
ADDITIONAL -SHRA MAY IMPACT KVCT MID/LATE MRNG SUN. MODERATE/GUSTY
SSE WINDS SHOULD OCCUR AT KCRP/KVCT THIS AFTN WITH SSW WINDS AT
KALI AND VRB AT KLRD. LIGHT/VRB WINDS XCPTD AT ALL TERMINALS
OVERNIGHT WITH MODERATE TO STRONG NWRLY WINDS OCCRNG AFTER FROPA
SUN MRNG.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 78 64 73 44 69 / 20 10 20 10 0
VICTORIA 76 63 69 40 64 / 30 20 20 10 0
LAREDO 87 58 72 46 75 / 10 10 10 0 0
ALICE 83 62 71 43 71 / 10 10 10 10 0
ROCKPORT 73 64 71 45 64 / 30 20 20 10 0
COTULLA 83 57 67 42 71 / 10 10 10 0 0
KINGSVILLE 82 64 73 43 70 / 20 10 10 10 0
NAVY CORPUS 73 65 72 47 66 / 20 10 20 10 0
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
FOR THE FOLLOWING ZONES: DUVAL...JIM WELLS...KLEBERG...LA
SALLE...LIVE OAK...MCMULLEN...NUECES...SAN PATRICIO...WEBB.
GM...NONE.
&&
RH/79...AVIATIONHazardous weather outlook, Mar 15, 5:58 AM CDT, 9 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 558 AM CDT SAT MAR 15 2014 TXZ229>234-239>247-161100- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 558 AM CDT SAT MAR 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF RIP CURRENTS TODAY. ISOLATED THUNDERSTORMS ARE POSSIBLE...MAINLY ACROSS EASTERN PORTIONS OF SOUTH TEXAS. A FEW THUNDERSTORMS COULD BECOME STRONG NORTHEAST OF INTERSTATE 37...PRODUCING GUSTY WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A COLD FRONT WILL MOVE THROUGH SOUTH TEXAS SUNDAY MORNING. WINDY CONDITIONS...WITH NORTHWEST WINDS GUSTING FROM 30 TO 40 MPH...AND DRIER AIR WILL PREVAIL BEHIND THE FRONT SUNDAY AFTERNOON...MAINLY ALONG AND WEST OF INTERSTATE 37. A FIRE WEATHER WATCH IS IN EFFECT SUNDAY AFTERNOON AND EVENING FOR COUNTIES ALONG INTERSTATE 37 WEST TO THE RIO GRANDE...DUE TO THE GUSTY WIND AND DRY AIR BEHIND THE COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ230-235-250-255-270-275-161100- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 558 AM CDT SAT MAR 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SEA FOG MAY DEVELOP TODAY. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS NORTH OF PORT ARANSAS TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SMALL CRAFT ADVISORY CONDITIONS ARE LIKELY BEHIND THE COLD FRONT SUNDAY AFTERNOON THROUGH EARLY MONDAY MORNING. NORTHWEST WINDS OF 20 TO 30 KNOTS ARE EXPECTED WITH OCCASIONAL GUSTS TO 35 KNOTS. ROUGH BAY WATERS WILL OCCUR ALONG WITH SEAS OFFSHORE BUILDING TO 8 TO 10 FEET LATE SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 3:17 PM CDT | Wind Advisory | CRP | Webb | 19 hr |
Nearby
Small Craft Advisories in Texas, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.